Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 77, NWS La Crosse, WI

August 13, 2009Buffalo County, Wisconsin

NWS La Crosse, WI issued this severe thunderstorm warning at Aug 13, 2009, 10:05 PM CDT for Buffalo County, Wisconsin. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 13, 2009, 10:05 PM CDT (03:05 UTC)
Expired
Aug 13, 2009, 11:00 PM CDT
In force
55 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon

County Buffalo County, WI

The radar

The La Crosse radar (KARX), 96 km from the middle of the area, began a volume at 03:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 3.1 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2009-08-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 68 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2009-08-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
68 J/kg
Mixed-layer CIN
-235 J/kg
Mixed-layer LCL
1298 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KARX 140305
SVRARX
WIC011-140400-
/O.NEW.KARX.SV.W.0077.090814T0305Z-090814T0400Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
1005 PM CDT THU AUG 13 2009

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN BUFFALO COUNTY IN WEST CENTRAL WISCONSIN...

* UNTIL 1100 PM CDT

* AT 1004 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH. THIS STORM WAS LOCATED NEAR MISHA MOKWA...OR 6 MILES
  SOUTH OF DURAND...MOVING EAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MODENA AROUND 1020 PM...
  THE BIG SWAMP AREA AROUND 1025 PM...
  THE BIG SWAMP AREA AROUND 1030 PM...
  GILMANTON AROUND 1035 PM...
  MONDOVI AROUND 1045 PM...
  LOOKOUT AROUND 1050 PM...
  MONDOVI AIRFIELD AROUND 1100 PM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4458 9204 4460 9201 4460 9153 4442 9154
      4441 9208 4442 9208
TIME...MOT...LOC 0305Z 251DEG 17KT 4454 9195

$$

THOMPSON
4 follow-up statements
000 
WWUS53 KARX 140316
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1016 PM CDT THU AUG 13 2009

WIC011-140400-
/O.CON.KARX.SV.W.0077.000000T0000Z-090814T0400Z/
BUFFALO WI-
1016 PM CDT THU AUG 13 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR NORTHERN BUFFALO COUNTY...

AT 1013 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR URNE...OR 7 MILES
SOUTHEAST OF DURAND...MOVING EAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MODENA AROUND 1025 PM...
  THE BIG SWAMP AREA AROUND 1030 PM...
  GILMANTON AROUND 1045 PM...
  MONDOVI AROUND 1050 PM...
  MONDOVI AIRFIELD AND LOOKOUT AROUND 1100 PM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY OR MOVE INDOORS AND AWAY FROM WINDOWS. BE CAREFUL OF FALLING
TREES...POWER POLES OR LINES...AND LIGHT-WEIGHT OBJECTS THAT MIGHT
BECOME AIRBORNE.

TORRENTIAL RAINFALL FROM THESE STORMS MAY ALSO CAUSE THE PONDING OF
WATER ON ROADWAYS AND LOCALIZED FLOODING.

&&

LAT...LON 4458 9204 4460 9201 4460 9153 4442 9154
      4441 9208 4442 9208
TIME...MOT...LOC 0316Z 259DEG 17KT 4454 9188

$$

THOMPSON
000 
WWUS53 KARX 140331
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1031 PM CDT THU AUG 13 2009

WIC011-140400-
/O.CON.KARX.SV.W.0077.000000T0000Z-090814T0400Z/
BUFFALO WI-
1031 PM CDT THU AUG 13 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR NORTHERN BUFFALO COUNTY...

AT 1030 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR THE BIG SWAMP AREA...OR
6 MILES WEST OF MONDOVI...MOVING EAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  GILMANTON AROUND 1045 PM...
  MONDOVI AROUND 1050 PM...
  MONDOVI AIRFIELD AND LOOKOUT AROUND 1100 PM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY OR MOVE INDOORS AND AWAY FROM WINDOWS. BE CAREFUL OF FALLING
TREES...POWER POLES OR LINES...AND LIGHT-WEIGHT OBJECTS THAT MIGHT
BECOME AIRBORNE.

TORRENTIAL RAINFALL FROM THESE STORMS MAY ALSO CAUSE THE PONDING OF
WATER ON ROADWAYS AND LOCALIZED FLOODING.

&&

LAT...LON 4458 9204 4460 9201 4460 9153 4442 9154
      4441 9208 4442 9208
TIME...MOT...LOC 0331Z 259DEG 17KT 4455 9179

$$

THOMPSON
000 
WWUS53 KARX 140343
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1043 PM CDT THU AUG 13 2009

WIC011-140400-
/O.CON.KARX.SV.W.0077.000000T0000Z-090814T0400Z/
BUFFALO WI-
1043 PM CDT THU AUG 13 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR NORTHERN BUFFALO COUNTY...

AT 1043 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR GILMANTON...OR NEAR
MONDOVI...MOVING EAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MONDOVI AROUND 1050 PM...
  LOOKOUT AROUND 1055 PM...
  MONDOVI AIRFIELD AROUND 1100 PM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY OR MOVE INDOORS AND AWAY FROM WINDOWS. BE CAREFUL OF FALLING
TREES...POWER POLES OR LINES...AND LIGHT-WEIGHT OBJECTS THAT MIGHT
BECOME AIRBORNE.

TORRENTIAL RAINFALL FROM THESE STORMS MAY ALSO CAUSE THE PONDING OF
WATER ON ROADWAYS AND LOCALIZED FLOODING.

&&

LAT...LON 4458 9204 4460 9201 4460 9153 4442 9154
      4441 9208 4442 9208
TIME...MOT...LOC 0343Z 263DEG 23KT 4451 9171

$$

THOMPSON
000 
WWUS53 KARX 140358
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1058 PM CDT THU AUG 13 2009

WIC011-140408-
/O.EXP.KARX.SV.W.0077.000000T0000Z-090814T0400Z/
BUFFALO WI-
1058 PM CDT THU AUG 13 2009

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN BUFFALO COUNTY
EXPIRES AT 1100 PM CDT...

THE STORM WHICH PROMPTED THIS WARNING HAS WEAKENED AND NO LONGER
APPEARS CAPABLE OF PRODUCING SEVERE WEATHER.

STRONG STORMS ARE STILL POSSIBLE...WITH A DEFINITE THREAT FOR FLASH 
FLOODING DUE TO TORRENTIAL RAINFALL. THEREFORE...PERSONS ARE URGED 
TO STAY TUNED TO YOUR FAVORITE MEDIA SOURCE FOR THE LATEST WEATHER 
INFORMATION.

LAT...LON 4458 9204 4460 9201 4460 9153 4442 9154
      4441 9208 4442 9208
TIME...MOT...LOC 0358Z 263DEG 23KT 4452 9158

$$

THOMPSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 2:48 PM CDT, 7 hours 17 minutes earlier.

Area forecast discussion, Aug 13, 2:48 PM CDT, 7 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
248 PM CDT THU AUG 13 2009

.SHORT TERM...THROUGH SATURDAY NIGHT

MAIN FORECAST CONCERN IS WITH THE RAIN CHANCES THROUGH THE PERIOD.

SURFACE ANALYSIS THIS AFTERNOON SHOWS HIGH PRESSURE OVER LOWER
MICHIGAN. A WEAK AREA OF LOW PRESSURE WAS OVER SOUTHEAST MONTANA
WITH A WARM FRONT ACROSS NORTH DAKOTA AND NORTHERN MINNESOTA.

LOCAL AND REGIONAL RADARS THIS AFTERNOON SHOWING SCATTERED
THUNDERSTORMS FROM WESTERN WISCONSIN AND SOUTHERN MINNESOTA INTO
NORTHERN IOWA. THESE ARE IN RESPONSE TO A MCV THAT VISIBLE
SATELLITE SHOWS IS SPINNING OVER SOUTH CENTRAL MINNESOTA. ML CAPES
BETWEEN 2000 AND 2500 J/KG AHEAD OF THE MCV AND PROFILERS STILL
SHOW A DECENT SOUTHWEST FLOW INTO THE THE STORMS WITH SLATER
SHOWING ABOUT 25 KNOTS AT 850 MB. DECENT SPEED CONVERGENCE IN THIS
FLOW WITH BLUE RIVER ONLY SHOWING ABOUT 10 KNOTS AT 850 MB. EXPECT
THIS ACTIVITY WILL CONTINUE WELL INTO THE EVENING AS THE MCV WORKS
EAST INTO WISCONSIN AND HAVE GONE WITH SCATTERED SHOWERS AND
THUNDERSTORMS FOR MUCH OF THE EVENING.

GIVEN THE SLOW MOVEMENT OF THE MCV...IT COULD STILL BE CLOSE
ENOUGH TO PRODUCE SOME LIFT WELL INTO FRIDAY. THE NOSE OF THE LOW
LEVEL JET AND MOISTURE TRANSPORT WILL SHIFT EAST OF THE AREA AFTER
06Z TONIGHT...HOWEVER...THE REGION WILL REMAIN IN THE CONVERGENT
EASTERN GRADIENT WELL INTO FRIDAY. WITH THE CONTINUED WARM AIR
ADVECTION...THE 13.12Z NAM SHOWS UP TO 4 MICROBARS/S OF UP GLIDE
ON THE 310K ISENTROPIC SURFACE THROUGH TONIGHT BEFORE MOVING
NORTHEAST OF THE AREA FRIDAY. WITH THESE FEATURES WILL CONTINUE
WITH THE LOW RAIN CHANCES AFTER 06Z TONIGHT THROUGH FRIDAY.

THE LOW LEVEL JET WILL LIFT WELL NORTH OF THE FRIDAY NIGHT AND
SATURDAY PROVIDING FOR A COUPLE OF DRY PERIODS. THE MEAN LONG WAVE
TROUGH WILL THEN START TO MOVE ACROSS THE ROCKIES WITH SHORT WAVE
TROUGHS COMING OUT AHEAD OF THE MAIN TROUGH. THE FIRST OF THESE
SHORT WAVE TROUGHS IS EXPECTED TO MOVE ACROSS THE UPPER MIDWEST
SATURDAY NIGHT. THE COLD FRONT IS EXPECTED TO BE WELL TO THE WEST
OF THE AREA ACROSS WESTERN MINNESOTA INTO CENTRAL KANSAS. WITH THE
WARM AIR ADVECTION AHEAD OF THE COLD FRONT...THE NAM IS ONCE AGAIN
SHOWING UP TO 4 MICROBARS/S OF UP GLIDE ON THE 305K SURFACE
SPREADING ACROSS THE AREA. MAINTAINED THE RAIN CHANCES ACROSS THE
WESTERN SECTIONS SATURDAY EVENING AND THEN SPREAD THEM EAST ACROSS
THE REST OF THE AREA HEADING INTO SUNDAY MORNING.

.LONG TERM...SUNDAY THROUGH THURSDAY

THE LATEST SET OF MEDIUM RANGE MODELS REMAIN CONSISTENT WITH THE
OVERALL SYNOPTIC PATTERN. THE LONG WAVE TROUGH IS STILL EXPECTED TO
MOVE INTO THE CENTRAL PART OF THE COUNTRY EARLY IN THE PERIOD AND
THEN LINGER OVER THE REGION THROUGH THE REMAINDER OF THE PERIOD. IN
FACT...THE TROUGH MAY BEGIN TO AMPLIFY TOWARD THE END OF NEXT WEEK
AS A STRONG SHORT WAVE TROUGH AND UPPER LEVEL LOW TOP THE WESTERN
CONUS RIDGE AND DROP INTO THE TROUGH. AT THE SURFACE...THE MODELS
ARE NOT IN SUCH GOOD AGREEMENT. THE 13.06Z GFS IS VERY PROGRESSIVE
WITH THE COLD FRONT COMPARED WITH THE 13.00Z ECMWF AND GFS
ENSEMBLES. GIVEN THE STRENGTH OF THE DOWNSTREAM SUBTROPICAL RIDGE
OVER THE SOUTHEASTERN PART OF THE COUNTY...BELIEVE THE GFS IS TOO
AGGRESSIVE WITH THE FRONT AND HAVE STAYED WITH THE SLOWER SOLUTIONS.
THIS ESSENTIALLY MEANS THE FRONT WILL BE OVER THE AREA OR VERY NEAR
TO IT THROUGH THE ENTIRE PERIOD. AT THIS POINT...UNABLE TO PICK OUT
ANY PERIOD THAT COULD POTENTIALLY BE DRY SO HAVE INCLUDED RAIN
CHANCES THROUGH THE ENTIRE PERIOD. DID LOWER TEMPERATURES SOME
THROUGH THE PERIOD GIVEN THE EXPECTED CLOUD COVER AND POTENTIAL FOR
RAIN.

&&

.AVIATION...

AN UPPER LEVEL CIRCULATION WILL SPIN ACROSS THE AREA THIS
AFTERNOON/EVENING...TAPPING INTO INSTABILITY...A MOISTURE FEED...AND
A WARM FRONT TO SPARK SCT SHRA/TS. THERE WILL BE SOME IMPACT TO
KRST/KLSE THROUGH ABOUT 02Z OR SO...AND WILL COVER THIS WITH
CB/VCTS...ALONG WITH SOME SHORT TEMPO TS GROUPS. MIXING SHOULD
CONTINUE THE GUSTY CONDITIONS UNTIL A COUPLE HOURS AFTER SUNDOWN.

THE WARM FRONT WILL LIKELY CREEP NORTH ON FRIDAY...BUT A PERSIST
MOISTURE FEED INTO THE BOUNDARY...ALONG WITH THE INFLUENCE OF THE
LOW LEVEL JET...COULD LEAD TO MORE CONVECTION IN THE VICINITY OF THE
BOUNDARY. BELIEVE THIS WILL BE NORTH OF KLSE/KRST AT THIS TIME.
STRONGER LOW LEVEL WINDS/MIXING WILL RESULT IN ANOTHER GUSTY DAY.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&

SHORT/LONG TERM...04
AVIATION...RIECK
Hazardous weather outlook, Aug 13, 4:56 AM CDT, 17 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
456 AM CDT THU AUG 13 2009

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034-
041>044-053>055-061-141000-
ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE-
FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE-
MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON-
WABASHA-WINNESHIEK-WINONA-
456 AM CDT THU AUG 13 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA...
NORTHEAST IOWA AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGHOUT THE DAY...AND
LINGERING INTO THE NIGHT AS A WARM AND MOIST AIRMASS CONTINUES TO
STREAM INTO THE REGION ALONG WITH A WEAK WEATHER SYSTEM ALOFT.
WHILE ORGANIZED SEVERE STORMS ARE NOT EXPECTED...A FEW STRONGER
STORMS WITH BRIEF HAIL OR AN ISOLATED STRONG WIND GUST ARE POSSIBLE
ESPECIALLY FROM MID AFTERNOON INTO LATE EVENING. PROBABLY THE
GREATER THREAT WILL BE CLOUD TO GROUND LIGHTNING...AND TORRENTIAL
RAINFALL RATES WITH THE SLOW MOVING STORMS THAT COULD PRODUCE SOME
SHORT TERM RUNOFF ISSUES OVER URBAN AREAS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE WILL BE A CONTINUED THREAT OF A FEW THUNDERSTORMS INTO
FRIDAY. SEVERE STORMS ARE NOT EXPECTED.

AN UNSETTLED...WARM AND HUMID PERIOD WILL BE IN PLACE FROM SATURDAY
NIGHT INTO EARLY NEXT WEEK AS A WEAK COLD FRONT MOVES VERY SLOWLY
THROUGH THE AREA. IT REMAINS TOO EARLY TO DISCERN THE SEVERE
WEATHER POTENTIAL THROUGH THIS PERIOD...THOUGH IT DOES APPEAR THAT
AMPLE MOISTURE AND A SLOW FRONTAL MOVEMENT MAY LEAD TO THE
POSSIBILITY OF HEAVY RAIN WITH MULTIPLE WAVES OF THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH SATURDAY...BUT A FEW
STRONGER STORMS TODAY MAY NEED TO BE WATCHED ON A LOCALIZED BASIS.
WIDESPREAD OR ORGANIZED DEPLOYMENT IS NOT EXPECTED.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

BINAU

In the hours before

Special weather statement, Aug 13, 9:45 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
945 PM CDT THU AUG 13 2009

WIZ032-140345-
BUFFALO-
945 PM CDT THU AUG 13 2009

...STRONG THUNDERSTORMS AFFECTING NORTHERN BUFFALO COUNTY...

AT 939 PM...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS WITH
DANGEROUS LIGHTNING AND HEAVY RAINFALL ADVANCING TOWARD NORTHERN
PARTS OF BUFFALO COUNTY...MOVING EAST AT 25 MPH. THESE STORMS COULD
ALSO PRODUCE HAIL UP TO THE SIZE OF DIMES...ALONG WITH WIND GUSTS OF
40 TO 50 MPH.

HEAVY RAIN COULD LEAD TO MINOR FLOODING OR A SHORT PERIOD OF STANDING
WATER. STAY CLEAR OF DRAINAGE AREAS AND AVOID AREAS OF HIGH WATER IF
THEY DEVELOP. DANGEROUS LIGHTNING CAN STRIKE MILES FROM A STORM...SO
GO INDOORS IF A STORM AFFECTS YOUR LOCATION.

THOMPSON

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 13, 10:37 PM CDTFlash Flood WarningARXBuffalo, Trempealeau6 hr
Aug 14, 1:10 AM CDTFlash Flood WarningARXClark, Jackson6 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.